Top
10
Doctor insights on: Stop Autistic Child From Chewing On Furniture Bitter Taste Spray

Share
1

1
I been using azelastine and i always have the bitter taste and swallow it. is it ok? is there harm swallowing it? when i spray its alot hard to use

I been using azelastine and i always have the bitter taste and swallow it. is it ok? is there harm swallowing it? when i spray its alot hard to use

Change technique: Be sure to aim the nozzle towards the sides of the nose and not the center. Avoid inhaling while spraying despite what the instruction told you in the package insert. Tip your head forwards for a few seconds afterwards. This may help reduce the amount of spray entering your throat and thus the taste. Let me know if this helps. ...Read more

See 1 more doctor answer
Dr. Johanna Fricke
636 doctors shared insights

Autism (Definition)

A neurodevelopmental disorder affecting three areas: abnormal socialization, communication, and restricted interests with repetitive patterns of behavior. It is usually detected in the first two years of life. Cause is unknown but strong evidence points to an interplay between ...Read more


2

2
What can be used to get rid of the bitter taste of a child's medicine?

What can be used to get rid of the bitter taste of a child's medicine?

Flavoring: The pharmacist can add flavoring to most medicines but it needs to be written on the prescription. Having said that it is important that children learn good or bad tasting medicine is medicine and MUST be taken no matter what. ...Read more

3

3
I have a bitter taste in mouth since 2 days . My next period date is 18 sep 2013. I have backache also.We r trying for our 2nd child.

I have a bitter taste in mouth since 2 days . My next period date is 18 sep 2013. I have backache also.We r trying for our 2nd child.

Good luck : Once you get happy and pregnant you will forget about peripheral issues. Keep trying and most succeed. But suggest to make sure that things like infection are ruled out, so see your doctor. ...Read more

See 1 more doctor answer
6

6
Is a bitter taste added to all sweet, toxic chemicals?

No : Many poisons are alkaloids and taste bitter. However there is no direct correlation between sweetness and toxicity. ...Read more

7

7
How do I get rid of the bitter taste from taking medication?

How do I get rid of the bitter taste from taking medication?

See your dentist: A side effect of some medications is that it can cause you to experience a bitter or metallic taste in your mouth. But, it might also be a dental problem. To rule that out, go see your dentist first to make sure everything is healthy. ...Read more

See 1 more doctor answer
8

8
What causes bitter taste in the mouth ?

Various reasons : Do you have it all the time or only when you eat certain foods. Food allergies, mineral deficiencies, hormone abnormalities , toxic substances are just some of the reasons you could be having a bitter taste . ...Read more

9

9
Common causes of a bitter taste in the mouth?

Common causes of a bitter taste in the mouth?

Bitter taste from...: Common causes of a bitter taste in the mouth include acid reflux, taking certain medications or even poor oral hygiene. Your sense of taste can also be impaired or distorted permanently from long-term smoking. Finally, a sudden bitter taste in the mouth can be a sign of an infection or other condition that requires immediate treatment. See your dentist for an evaluation. ...Read more

10

10
Is a constant, ongoing bitter taste a sign of pregnancy?

No: Could be medicines or certain foods in the diet, see your doctor for review of any meds you take and other possible causes. ...Read more

Bitter Taste (Definition)

Bitter tastes is a symptom in which a person senses a bitter taste when he is not eating or drinking bitter foods. A bitter taste can come from gastroesophageal reflux disease (GERD) where stomach liquids make their way up to the throat, from some medicines, ...Read more